# SDR DALA2015051303213

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 67,747 hours, 30,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND STRINGER 43L BETWEEN FRAME 56 - 57 CORRODED.  REMOVED THE STRINGER IAW PRI 535932-14AD PERFORMED NDT IAW NTM 51-10-01 NO DEFECTS NOTED, FABRICATED A NEW STRINGER AND REPAIR SPLICES IAW SRM 53-00-13, FIG 2.  INSTALLED THE STRINGER REPAIR IAW SRM 53-00-13, FIG 201.
